RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 11, Pages 2064–2067 (Mi de2323)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the question of the disconjugacy of second order singular linear differential equations

N. V. Gogiberidze, I. T. Kiguradze

Tbilisi State University, Institute of Applied Mathematics

Full text: PDF file (296 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.925.14
Received: 13.04.1973

Citation: N. V. Gogiberidze, I. T. Kiguradze, “On the question of the disconjugacy of second order singular linear differential equations”, Differ. Uravn., 10:11 (1974), 2064–2067

Citation in format AMSBIB
\Bibitem{GogKig74}
\by N.~V.~Gogiberidze, I.~T.~Kiguradze
\paper On the question of the disconjugacy of second order singular linear differential equations
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 11
\pages 2064--2067
\mathnet{http://mi.mathnet.ru/de2323}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=357970}
\zmath{https://zbmath.org/?q=an:0311.34037}


Linking options:
  • http://mi.mathnet.ru/eng/de2323
  • http://mi.mathnet.ru/eng/de/v10/i11/p2064

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Zhermolenko, “Oscillativity of two-dimensional bilinear systems”, Autom. Remote Control, 66:9 (2005), 1384–1395  mathnet  crossref  mathscinet  elib  elib
  • Number of views:
    This page:30
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019